×

zbMATH — the first resource for mathematics

La métrique de Kobayashi et la représentation des domaines sur la boule. (French) Zbl 0492.32025

MSC:
32F45 Invariant metrics and pseudodistances in several complex variables
32F99 Geometric convexity in several complex variables
35G05 Linear higher-order PDEs
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] BEDFORD (E.) and KALKA (M.) . - Foliations and complex Monge-Ampère equations , Comm. on Pure and Appl. Math., vol. XXX, 1977 , p. 543-571. MR 58 #1253 | Zbl 0351.35063 · Zbl 0351.35063 · doi:10.1002/cpa.3160300503
[2] BEDFORD (E.) and TAYLOR (B. A.) . - The Dirichlet problem for a complex Monge-Ampère equation , Invent. Math., vol. 37, 1976 , p. 1-44. MR 56 #3351 | Zbl 0315.31007 · Zbl 0315.31007 · doi:10.1007/BF01418826 · eudml:142425
[3] BELL (S.) and LIGOCKA (E.) . - A simplification and extension of Fefferman’s theorem on biholomorphic mappings (Preprint) . · Zbl 0411.32010
[4] BISHOP (E.) . - Differentiable manifolds in complex Euclidian space , Duke Math. J., vol. 32, 1965 , p. 1-22. Article | MR 34 #369 | Zbl 0154.08501 · Zbl 0154.08501 · doi:10.1215/S0012-7094-65-03201-1 · minidml.mathdoc.fr
[5] FEFFERMAN (C.) . - The Bergman kernel and biholomorphic mappings of pseudoconvex domains , Invent. Math., vol. 26., 1974 , p. 1-65. MR 50 #2562 | Zbl 0289.32012 · Zbl 0289.32012 · doi:10.1007/BF01406845 · eudml:142293
[6] GOLUZIN (G. M.) . - Théorie géométrique des fonctions d’une variable complexe . Moscou-Léningrad, Gosudarstvennoe Izdatelstvo Techniko-Teoretičeskoi Literaturi 1952 (en russe).
[7] HARVEY (F. R.) and WELLS (R. O.) Jr . - Holomorphic approximation and hyperfunction theory on a C1 totally real submanifold of a complex manifold , Math. Ann., vol. 197, 1972 , p. 287-318. Zbl 0246.32019 · Zbl 0246.32019 · doi:10.1007/BF01428202 · eudml:162287
[8] HENKIN (G. M.) . - An analytic polyhedron is not holomorphically equivalent to a strictly pseudoconvex domain , Dokl. Akad. Nauk S.S.S.R., vol. 210, 1973 , p. 1026-1029 ; Soviet Math. Dokl., vol. 14, 1973 , p. 858-862. MR 48 #6467 | Zbl 0288.32015 · Zbl 0288.32015
[9] LEWY (H.) . - On the boundary behaviour of holomorphic mappings , Att. Acad. Naz. dei Lincei, n^\circ 35, 1977 .
[10] NARUKI (I.) . - On the extendibility of isomorphisms of Cartan connections and biholomorphic mappings of bounded domains , Tôhoku Math. J., vol. 28, 1976 , p. 117-122. Article | MR 53 #5946 | Zbl 0346.32003 · Zbl 0346.32003 · doi:10.2748/tmj/1178240885 · minidml.mathdoc.fr
[11] PINCUK (S. I.) . - On the analytic continuation of holomorphic mappings , Math. Sb., vol. 27, 1975 , p. 375-392. MR 52 #14371 | Zbl 0366.32010 · Zbl 0366.32010 · doi:10.1070/SM1975v027n03ABEH002520
[12] WEBSTER (S. M.) . - On the reflection principale in several complex variables , Proc. Amer. Math. Soc., vol. 71, 1978 , n^\circ 1, p. 26-28. MR 57 #16681 | Zbl 0626.32019 · Zbl 0626.32019 · doi:10.2307/2042209
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.